| Catalog Number |
40-320 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/04/2010
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "implant malposition" and "moderate pain".Later, healthcare professional reported "capsular contracture, unknown baker grade".Later, patient also reported "hard knots or lumps".This record is for the left side.Device was explanted.Reoperation was performed.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, unknown baker grade.